# SDR DLL10951120

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Str 29 Sta 1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 29 CRACKED OUT OF DRAIN HOLE UNDER SPLICE DOUBLER      BETWEEN STA 1625-1645, FOUND DURING LETTER CHECK.  REMOVED CRACKED SECTION AND FABRICATED NEW STRG SECTION AND SPLICE DOUBLERS AS PER SRM 53-13-00 FIG 804.  OK TO INSTALL STRINGER REPLACEMENT.  INSTALLED STRINGER AND SPLICE DOUBLERS.
